# SDR MWEA97256

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT ELEV TOP SKIN WITH TWO HOLES PUNCTURED, APPROX 26 INCHES FROM OTBD END.  MAINTENANCE REPAIRED THE DAMAGE IAW SRM 55-01 FIG 2 SHT 2.
